# SDR DALA1050980912

- Difficulty date: December 11, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 61,110 hours, 47,901 cycles
- Engine: Pwa JT8D
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV A CRACK WAS FOUND OF .500" ON FUSELAGE SKIN AT UPPER FWD DOORJAMB CORNER OF THE FWD CARGO COMPARTMENT BTW LONG 20 AND 21 RT AT STA Y=374.  FUSELAGE SKIN WAS REPAIRED IAW ERA 487144-14 REV ORIG.
